# SDR WTAA960025

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: E/E Door
- Part number: 137328C414
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SJC - BIRD STRIKE REPORTED ON FINAL APPROACH FOR LANDING.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION ON AIRCRAFT.  DAMAGE LIMITED TO RIGHT AVIONICS BAY DOOR.  ACCOMPLISHED TEMPORARY REPAIR TO DOOR AND FERRIED AIRCRAFT TO FAT FOR FINAL REPAIRS.  FAT MAINTENANCE REMOVED AND REPLACED RIGHT AVIONICS BAY DOOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
